# SDR SIMA20230620002

- Difficulty date: June 20, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: 17085691001
- Condition: Corroded
- Location: Stab
- Component: Stabilizer
- Component part number: 17085691001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 81 STGR 28R FLOOR SUPPORT STABILIZER BRACKET CORRODED (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-RAR FR 81 STGR 28R FLOOR BOARD SUPPORT STABILIZER BRACKET IAW EMB 170 SRM 51-40-08
